Noisy mind, and antidepressants

Discussion in 'Mental Health Disorders' started by HomerSimpson, Aug 4, 2009.

Thread Status:
Not open for further replies.
  1. HomerSimpson

    HomerSimpson Well-Known Member

    My mind is always racing with worrying and depressing thoughts constantly. I started Zoloft a couple weeks ago, and I am hoping it helps with my noisy mind. Anyone else with a noisy mind and on a antidepressant? Has anyone been able to quiet there mind?
     
  2. confuzzle

    confuzzle Well-Known Member

    Racing mind, i know the feeling.
    Antidepressants? No

    Having thoughts whirl around is a bitch. like it is one thing to have a brainstorming session, but the way i see it....

    You have a thought, followed by a similar one. Lets say they are true thoughts, like your name, family, or concrete things. Then spin them a bit, for the negative. Then every now or then, milliseconds apart its a shout of how fucked you are. then the thoughts keep coming to the point where its incoherent, and its spinning you around and physically feeling like its tearing you apart starting at the lungs. You cant believe anything, cause everything is against you, and its all out to see you on the floor in nothingness.

    Thats how i feel when i get those thoughts. Havent found a solution to it yet, though im always open to help. Talking about these thoughts, and how life is for me, with its ups and downs, help. I think it might be chemical in a bit for me, cause some times i feel absoultely terrible, but now i feel better. Whats changed? A few hours. Its fucking strange, terrible, and I hardly understand it.

    So yeah...thats my rant

    hope it helps, if you can relate
    :hug:
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    My daughter has these racing thoughts she is on zoloft and says it helps her alot i hope it hellps you.
     
  4. Little_me

    Little_me Well-Known Member

    Zoloft might calm you down.

    I'm on it too.
     
Thread Status:
Not open for further replies.